# SDR SWAA2025060268958

- Difficulty date: May 9, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 57,830 hours, 34,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV EMERGENCY EXIT LIGHT IS BROKEN.<[01] REMOVED AND REPLACED FWD LAV EMERGENCY EXIT SIGN IAW AMM 33-51-01-960-802.  OPS TEST WILL BE ACCOMPLISHED ON TASK CARD #TTG8Q0103YWN PERFORM OPS CHECK OF INTERIOR LIGHTING.;[02] CORRECTIVE ACTION ITEM 1 VERIFIED; CARD COMPLETE.
